Chern–Simons theory on a general Seifert 3-manifold

Blau, Matthias; Keita, Kaniba Mady; Narain, K. S.; Thompson, George (2020). Chern–Simons theory on a general Seifert 3-manifold. Advances in theoretical and mathematical Physics, 24(2), pp. 279-304. International Press 10.4310/ATMP.2020.v24.n2.a2

[img] Text
ATMP_24_02_A02.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (265kB) | Request a copy

The path integral for the partition function of Chern–Simons gauge theory with a compact gauge group is evaluated on a general Seifert 3-manifold. This extends previous results and relies on abelianisation, a background field method and local application of the Kawasaki Index theorem.

Item Type:

Journal Article (Original Article)

Division/Institute:

10 Strategic Research Centers > Albert Einstein Center for Fundamental Physics (AEC)
08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Blau, Matthias

Subjects:

500 Science > 530 Physics

ISSN:

1095-0761

Publisher:

International Press

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

16 Nov 2020 14:45

Last Modified:

16 Nov 2020 14:45

Publisher DOI:

10.4310/ATMP.2020.v24.n2.a2

ArXiv ID:

1812.10966

BORIS DOI:

10.7892/boris.147926

URI:

https://boris.unibe.ch/id/eprint/147926

Actions (login required)

Edit item Edit item
Provide Feedback